| Model Number |
C-VH-3030 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/21/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Trackwise id: (b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
Event or Problem Description
The hospital reported that during preparation for an endoscopic vein harvesting procedure, dc extension cable rubber coating on cord has come loose exposing wires.Discovered before the case started, not used.A new cord was used.No harm to patient reported, as there was no patient involvement.
Additional Manufacturer Narrative
Trackwise # (b)(4).The reported device is an oem device, therefore, a lot history review was not applicable.A lot/serial number was not provided and the specific product lot/serial number cannot be identified from a ship history, therefore it is impossible to obtain a certificate of conformance.
Event or Problem Description
N/a.